Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Lithium, Diabetes Insipidus, new meds :( cache-monkey

Posted by barbaracat on March 25, 2005, at 14:27:20

In reply to Lithium, Diabetes Insipidus, new meds :( barbaracat, posted by cache-monkey on March 25, 2005, at 13:37:53

Oh wow, what a bad time. Have you had urinary problems before or this a new thing w/lithium? Makes me glad I stick to me guns and not let them increase it, but it still concerns me. Think I'll check out some acupuncture to work on my kidneys.

The microdose Cymbalta is still working beautifully. Some people get good results with Trileptal - don't remember if you've tried this or not. All I can say about Depakote is that it does sedate and does thin out the hair. The sedation you'll probably be able to deal with by tweaking with other meds, but the hair thing... ummm, I don't know. Makes me wonder WHY it makes hair fall out.

By all means, do a search to see what if there are any urinary concerns with DP.



Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:barbaracat thread:470912
URL: http://www.dr-bob.org/babble/20050322/msgs/475453.html